# SDR FDEA2019123183317

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB7242
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1346 LBL108, CENTER WING UPPER PANEL HAS CORROSION (MARKED) REMOVED FASTENERS, REMOVED CORROSION, NDT WAS CALLED OUT TO DO A REMAINING   THICKNESS CHECK, FOUND AREA TO BE WITHIN ALLOWABLE LIMITS OF SRM  57-10-01-1A FIG   101  & INSPECTED ALL OPEN HOLES WITH NO DEFECTS NOTED, AREA WAS TREATED, PRIMED,   FASTENERS WERE RE-INSTALLED AND VAPOR BARRIER WAS APPLIED.
